# SDR UIEA2018080601629

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,603 hours, 18,760 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE ON TAXI IN, APU WOULD NOT START. PERFORMED FIM 49-11 FT 987, BITE TEST, NO FAULTS NOTED, PREVIOUS FAULT A/C START CIRCUIT, OPS CHECK IAW AMM 49-11-00. OPS CHECK NORMAL, NO FAULTS ON BITE.
